# SDR USAA920081062

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 72,945 hours, 32,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N8313U38
- Condition: Cracked
- Location: Bs 690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C2 CHECK - R2 DOOR CUTOUT FRAME WEB CRACKED, BS 690.40 UNDER THE NR 1 STOP.  REPAIRED THE R2 DOOR CUTOUT FRAME WEB CRACKED, BS 690.40 UNDER THE NR 1 STOP IAW USAIRWAYS EA 97407A.
